Slept 5 hours the night before last. Then I start to go into catch up mode. I slept a 2 hour nap last evening and then slept til noon today. Would’ve slept more but my roommate was banging on the door because he locked himself out. But I neeeed my sleep. Any loss of my routine completely screws with my clock. I’m not someone who can afford to lose sleep. Maybe it’s the meds???
meds can make you sleepy at first and the effect CAN wear off after you’ve been on them for a while. I wish I got as much sleep as you!!!
I used to be fine on like five hours of sleep a week. I was cranky, but functional. Now I need a solid nine or ten hours most nights.
I think it’s from getting old along with the meds.
Ya but it’s been almost three years on abilify. Abilify doesn’t make me sleepy but It regulates my sleep cycle in a way. I take it in the morning for instance.
Just like @ninjastar here, I use to sleep 5-7 hours a week. Did get hospitalized after a few months, though. I don’t recommend it.
Sometimes, sleeping less can be a sign of an upcoming psychosis. If you are not already on max dose, maybe consider upping the dose temporarily? Talk to your pdoc about it.
It’s rare for me to get little sleep. I was a little manic.
All the more reason to look into it.
Lately I’ve been sleeping less even on trazodone. Could this mean my schizophrenia is getting worse or is about to get worse?
In my experience, yes.
Well, not really worse, but it could be a sign that a psychosis is about to blossom.
The reason sleeping less is one of the first signs, is because an increase in dopamine makes you feel brisk.
The first thing for me is an increased amount of apathy. Shortly after, I start sleeping less and the insomnia gets worse for every day.
Although, Trazodone is not recommended to take if you are prone to psychosis, as it may make things worse. It is also not recommended to mix it with neuroleptics.
@redanne don’t do anything without consulting your pdoc, since I am not a doctor.